Lucas diophantine triples

Luca F and Szalay László (2009) Lucas diophantine triples. INTEGERS, 9 (4). pp. 441-457. ISSN 1553-1732

[img]
Preview
Text
Integers_2009.pdf

Download (477Kb) | Preview
Official URL: http://www.integers-ejcnt.org/vol9.html

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:1805882
Date Deposited: 2015. Mar. 28. 17:05
Last Modified: 2016. Aug. 02. 15:10
URI: http://publicatio.nyme.hu/id/eprint/311

Actions (login required)

View Item View Item